On Centralizing and Strong Commutativity Preserving Maps of Semiprime Rings


Creative Commons License

Huang S., Golbasi Ö. , Koc E.

UKRAINIAN MATHEMATICAL JOURNAL, vol.67, no.2, pp.323-331, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1007/s11253-015-1082-4
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.323-331

Abstract

We study some properties of centralizing and strong commutativity preserving maps of semiprime rings.